# SDR SWAA2022102462894

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 29,910 hours, 49,849 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Part serial: BN292632
- Condition: Faulty
- Location: Nr 1 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

#1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED INFLIGHT AT FL380 ALL OTHER ENGINE PARAMETERS WERE NORMAL WHILE RUNNING QRH THE OIL TEMP BEGAN TO RISE. ENGINE WAS SHUTDOWN INFLIGHT PER QRH / [01] REMOVED ENGINE OIL FILTERS AND ALL THREE CHIP DETECTORS IAW POWERPLANT ENGINEERING INSTRUCTIONS FOR DEBRIS INSPECTION DONE IAW 79-21-03 / 79-21-04 / 79-21-05 AMM;[02] REMOVED SCAVENGE OIL FILTER BYPASS SWITCH IAW 79-21-07 AMM;[03] INSTALLED CHIP DETECTORS I.A.W. AMM 79-21-05. INSTALLED SCAVENGE FILTER I.A.W. AMM 79-21-06. INSTALLED LUBE UNIT FILTER I.A.W. AMM 79-21-03. INSTALLED OIL PRESSURE DIFFERENTIAL PRESSURE SWITCH I.A.W. AMM 79-21-10. IDLE LEAK CHECK GOOD I.A.W. AMM 72-00-00
